# SDR FDEA2020060381118

- Difficulty date: April 8, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FLOORBEAM, UPPER CHORD, LOWER SURFACE, AT BS1681 RBL 24 ADJACENT TO ANCHOR NUTPLATE.  CORROSION REMOVED AND FOUND TO BE OUTSIDE LIMITS IAW SRM 53-00-51-1A.  PREVIOUS UPPER CHORD REPLACEMENT  REPLACED IAW EA F-5310-T0353625 P1 TITLE: FUSELAGE -MAINFRAME-CORROSION ON EXISTING REPAIR ON TOP CAP OF MAIN DECK FLOORBEAM AT BS 1681.
